Alert archive / Texas / River Flood Warnings in 2019
River Flood Warning 13, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Jan 8, 2019, 8:12 AM CST for Delta County, Hopkins County, Texas. It was in force for 21 days.
The area
The outline as issued.
The facts
- Issued
- Jan 8, 2019, 8:12 AM CST (14:12 UTC)
- Expired
- Jan 29, 2019, 8:12 AM CST
- In force
- 21 days
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Delta County, TX, Hopkins County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 183 km from the middle of the area, began a volume at 14:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Sulphur River near Cooper (COPT2). The gauge peaked at 18.39 ft at Jan 8, 2019, 3:00 PM CST.
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 20 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07342500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
941
WGUS44 KFWD 081412
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Fort Worth TX
812 AM CST Tue Jan 8 2019
...The National Weather Service in Fort Worth has issued a Flood
Warning for the following areas in Texas...
South Sulphur River near Cooper affecting Delta and Hopkins
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC119-223-090212-
/O.NEW.KFWD.FL.W.0013.190108T1412Z-000000T0000Z/
/COPT2.1.ER.000000T0000Z.190107T2330Z.000000T0000Z.NO/
812 AM CST Tue Jan 8 2019
The National Weather Service in Fort Worth has issued a
* Flood Warning for
The South Sulphur River Near Cooper.
* until further notice...Or until the warning is cancelled.
* At 530 PM Monday the stage was 17.45 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will remain near 17.4 feet.
&&
LAT...LON 3337 9567 3341 9556 3341 9549 3330 9548
3329 9557
$$21 follow-up statements
823
WGUS84 KFWD 090053
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
653 PM CST Tue Jan 8 2019
...The Flood Warning continues for the following areas in Texas...
South Sulphur River Near Cooper Affecting Delta and Hopkins
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC119-223-091252-
/O.CON.KFWD.FL.W.0013.000000T0000Z-000000T0000Z/
/COPT2.1.ER.000000T0000Z.190109T0600Z.000000T0000Z.NO/
653 PM CST Tue Jan 8 2019
The Flood Warning continues for
The South Sulphur River Near Cooper.
* At 0615 PM Tuesday the stage was 18.37 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will crest near 18 feet Wednesday after
midnight then remain above flood for the next few days.
&&
LAT...LON 3337 9567 3341 9556 3341 9549 3330 9548
3329 9557
$$673
WGUS84 KFWD 091411
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
811 AM CST Wed Jan 9 2019
...The Flood Warning continues for the following areas in Texas...
South Sulphur River Near Cooper Affecting Delta and Hopkins
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC119-223-100210-
/O.CON.KFWD.FL.W.0013.000000T0000Z-000000T0000Z/
/COPT2.1.ER.000000T0000Z.190109T0030Z.000000T0000Z.NO/
811 AM CST Wed Jan 9 2019
The Flood Warning continues for
The South Sulphur River Near Cooper.
* At 715 AM Wednesday the stage was 18.34 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will remain near 18 feet for the next several
days.
&&
LAT...LON 3337 9567 3341 9556 3341 9549 3330 9548
3329 9557
$$624
WGUS84 KFWD 100105
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
705 PM CST Wed Jan 9 2019
...The Flood Warning continues for the following areas in Texas...
South Sulphur River Near Cooper Affecting Delta and Hopkins
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC119-223-101305-
/O.CON.KFWD.FL.W.0013.000000T0000Z-000000T0000Z/
/COPT2.1.ER.000000T0000Z.190109T0030Z.000000T0000Z.NO/
705 PM CST Wed Jan 9 2019
The Flood Warning continues for
The South Sulphur River Near Cooper.
* At 0615 PM Wednesday the stage was 18.29 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will crest near 18 feet Thursday after
midnight then remain above flood for the next few days.
&&
LAT...LON 3337 9567 3341 9556 3341 9549 3330 9548
3329 9557
$$529
WGUS84 KFWD 101357
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
757 AM CST Thu Jan 10 2019
...The Flood Warning continues for the following areas in Texas...
South Sulphur River near Cooper affecting Delta and Hopkins
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC119-223-110157-
/O.CON.KFWD.FL.W.0013.000000T0000Z-000000T0000Z/
/COPT2.1.ER.000000T0000Z.190109T0030Z.000000T0000Z.NO/
757 AM CST Thu Jan 10 2019
The Flood Warning continues for
The South Sulphur River near Cooper.
* At 715 AM Thursday the stage was 18.22 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will remain near 18 feet for the next few
days.
&&
LAT...LON 3337 9567 3341 9556 3341 9549 3330 9548
3329 9557
$$467
WGUS84 KFWD 110059
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
659 PM CST Thu Jan 10 2019
...The Flood Warning continues for the following areas in Texas...
South Sulphur River Near Cooper Affecting Delta and Hopkins
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC119-223-111259-
/O.CON.KFWD.FL.W.0013.000000T0000Z-000000T0000Z/
/COPT2.1.ER.000000T0000Z.190109T0030Z.000000T0000Z.NO/
659 PM CST Thu Jan 10 2019
The Flood Warning continues for
The South Sulphur River Near Cooper.
* At 0615 PM Thursday the stage was 18.17 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue rising to near 18 feet by
Friday after midnight. Additional rises may be possible thereafter.
&&
LAT...LON 3337 9567 3341 9556 3341 9549 3330 9548
3329 9557
$$101
WGUS84 KFWD 111450
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
850 AM CST Fri Jan 11 2019
...The Flood Warning continues for the following areas in Texas...
South Sulphur River near Cooper affecting Delta and Hopkins
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC119-223-120250-
/O.CON.KFWD.FL.W.0013.000000T0000Z-000000T0000Z/
/COPT2.1.ER.000000T0000Z.190109T0030Z.000000T0000Z.NO/
850 AM CST Fri Jan 11 2019
The Flood Warning continues for
The South Sulphur River near Cooper.
* At 815 AM Friday the stage was 18.13 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to a crest near 18 feet
by Sunday after midnight then begin falling but remain above flood
stage.
&&
LAT...LON 3337 9567 3341 9556 3341 9549 3330 9548
3329 9557
$$433
WGUS84 KFWD 120051
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
651 PM CST Fri Jan 11 2019
...The Flood Warning continues for the following areas in Texas...
South Sulphur River Near Cooper Affecting Delta and Hopkins
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC119-223-121251-
/O.CON.KFWD.FL.W.0013.000000T0000Z-000000T0000Z/
/COPT2.1.ER.000000T0000Z.190109T0030Z.000000T0000Z.NO/
651 PM CST Fri Jan 11 2019
The Flood Warning continues for
The South Sulphur River Near Cooper.
* At 0615 PM Friday the stage was 18.12 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue rising to a crest near 18 feet
by Saturday afternoon then begin falling but remain above flood
stage.
&&
LAT...LON 3337 9567 3341 9556 3341 9549 3330 9548
3329 9557
$$684
WGUS84 KFWD 121430
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
830 AM CST Sat Jan 12 2019
...The Flood Warning continues for the following areas in Texas...
South Sulphur River Near Cooper Affecting Delta and Hopkins
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC119-223-130230-
/O.CON.KFWD.FL.W.0013.000000T0000Z-000000T0000Z/
/COPT2.1.ER.000000T0000Z.190109T0030Z.000000T0000Z.NO/
830 AM CST Sat Jan 12 2019
The Flood Warning continues for
The South Sulphur River Near Cooper.
* At 0515 AM Saturday the stage was 18.10 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will remain near 18 feet for the next few
days.
&&
LAT...LON 3337 9567 3341 9556 3341 9549 3330 9548
3329 9557
$$518
WGUS84 KFWD 130118
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
718 PM CST Sat Jan 12 2019
...The Flood Warning continues for the following areas in Texas...
South Sulphur River Near Cooper Affecting Delta and Hopkins
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC119-223-131317-
/O.CON.KFWD.FL.W.0013.000000T0000Z-000000T0000Z/
/COPT2.1.ER.000000T0000Z.190109T0030Z.000000T0000Z.NO/
718 PM CST Sat Jan 12 2019
The Flood Warning continues for
The South Sulphur River Near Cooper.
* At 0515 AM Saturday the stage was 18.10 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will remain near 18 feet for the next few
days.
&&
LAT...LON 3337 9567 3341 9556 3341 9549 3330 9548
3329 9557
$$637
WGUS84 KFWD 131505
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
905 AM CST Sun Jan 13 2019
...The Flood Warning continues for the following areas in Texas...
South Sulphur River Near Cooper Affecting Delta and Hopkins
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC119-223-140304-
/O.CON.KFWD.FL.W.0013.000000T0000Z-000000T0000Z/
/COPT2.1.ER.000000T0000Z.190109T0030Z.000000T0000Z.NO/
905 AM CST Sun Jan 13 2019
The Flood Warning continues for
The South Sulphur River Near Cooper.
* The river state is estimated at 18.1 feet.
* Flood stage is 16 feet.
*Minor flooding is occurring and minor flooding is forecast.
*Forecast...The river will remain steady at 18.1 feet through the
next several days.
&&
LAT...LON 3337 9567 3341 9556 3341 9549 3330 9548
3329 9557
$$075
WGUS84 KFWD 140056
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
656 PM CST Sun Jan 13 2019
...The Flood Warning continues for the following areas in Texas...
South Sulphur River Near Cooper Affecting Delta and Hopkins
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC119-223-141255-
/O.CON.KFWD.FL.W.0013.000000T0000Z-000000T0000Z/
/COPT2.1.ER.000000T0000Z.190109T0030Z.000000T0000Z.NO/
656 PM CST Sun Jan 13 2019
The Flood Warning continues for
The South Sulphur River Near Cooper.
* The river state is estimated at 18.0 feet.
* Flood stage is 16 feet.
*Minor flooding is occurring and minor flooding is forecast.
*Forecast...The river will remain steady at 18.0 feet through the
next several days.
&&
LAT...LON 3337 9567 3341 9556 3341 9549 3330 9548
3329 9557
$$220
WGUS84 KFWD 141428
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
828 AM CST Mon Jan 14 2019
...The Flood Warning continues for the following areas in Texas...
South Sulphur River Near Cooper Affecting Delta and Hopkins
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC119-223-150227-
/O.CON.KFWD.FL.W.0013.000000T0000Z-000000T0000Z/
/COPT2.1.ER.000000T0000Z.190109T0030Z.000000T0000Z.NO/
828 AM CST Mon Jan 14 2019
The Flood Warning continues for
The South Sulphur River near Cooper.
* At 815 AM Monday the stage was 18.03 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will remain near 18 feet for the next few
days.
&&
LAT...LON 3337 9567 3341 9556 3341 9549 3330 9548
3329 9557
$$163
WGUS84 KFWD 150044
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
644 PM CST Mon Jan 14 2019
...The Flood Warning continues for the following areas in Texas...
South Sulphur River Near Cooper Affecting Delta and Hopkins
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC119-223-151244-
/O.CON.KFWD.FL.W.0013.000000T0000Z-000000T0000Z/
/COPT2.1.ER.000000T0000Z.190109T0030Z.000000T0000Z.NO/
644 PM CST Mon Jan 14 2019
The Flood Warning continues for
The South Sulphur River Near Cooper.
* At 0200 PM Monday the stage was 18.00 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will remain near 18 feet for the next few
days.
&&
LAT...LON 3337 9567 3341 9556 3341 9549 3330 9548
3329 9557
$$744
WGUS84 KFWD 151343
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
743 AM CST Tue Jan 15 2019
...The Flood Warning continues for the following areas in Texas...
South Sulphur River Near Cooper Affecting Delta and Hopkins
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC119-223-160142-
/O.CON.KFWD.FL.W.0013.000000T0000Z-000000T0000Z/
/COPT2.1.ER.000000T0000Z.190109T0030Z.000000T0000Z.NO/
743 AM CST Tue Jan 15 2019
The Flood Warning continues for
The South Sulphur River Near Cooper.
* At 0200 PM Monday the stage was 18.00 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will remain near 18 feet for the next few
days.
&&
LAT...LON 3337 9567 3341 9556 3341 9549 3330 9548
3329 9557
$$880
WGUS84 KFWD 160057
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
657 PM CST Tue Jan 15 2019
...The Flood Warning continues for the following areas in Texas...
South Sulphur River Near Cooper Affecting Delta and Hopkins
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC119-223-161257-
/O.CON.KFWD.FL.W.0013.000000T0000Z-000000T0000Z/
/COPT2.1.ER.000000T0000Z.190109T0030Z.000000T0000Z.NO/
657 PM CST Tue Jan 15 2019
The Flood Warning continues for
The South Sulphur River Near Cooper.
* At 0915 AM Tuesday the stage was 17.95 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will remain near 18 feet for the next few
days.
&&
LAT...LON 3337 9567 3341 9556 3341 9549 3330 9548
3329 9557
$$513
WGUS84 KFWD 161351
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
751 AM CST Wed Jan 16 2019
...The Flood Warning continues for the following areas in Texas...
South Sulphur River Near Cooper Affecting Delta and Hopkins
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC119-223-170150-
/O.CON.KFWD.FL.W.0013.000000T0000Z-000000T0000Z/
/COPT2.1.ER.000000T0000Z.190109T0030Z.000000T0000Z.NO/
751 AM CST Wed Jan 16 2019
The Flood Warning continues for
The South Sulphur River Near Cooper.
* At 0700 PM Tuesday the stage was 17.94 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will remain near 18 feet for the next few
days.
&&
LAT...LON 3337 9567 3341 9556 3341 9549 3330 9548
3329 9557
$$196
WGUS84 KFWD 170052
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
652 PM CST Wed Jan 16 2019
...The Flood Warning continues for the following areas in Texas...
South Sulphur River Near Cooper Affecting Delta and Hopkins
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC119-223-171251-
/O.CON.KFWD.FL.W.0013.000000T0000Z-000000T0000Z/
/COPT2.1.ER.000000T0000Z.190109T0030Z.000000T0000Z.NO/
652 PM CST Wed Jan 16 2019
The Flood Warning continues for
The South Sulphur River Near Cooper.
* At 0615 PM Wednesday the stage was 17.90 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will remain near 18 feet for the next few
days.
&&
LAT...LON 3337 9567 3341 9556 3341 9549 3330 9548
3329 9557
$$481
WGUS84 KFWD 170113
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
713 PM CST Wed Jan 16 2019
...The Flood Warning continues for the following areas in Texas...
South Sulphur River Near Cooper Affecting Delta and Hopkins
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC119-223-171313-
/O.CON.KFWD.FL.W.0013.000000T0000Z-000000T0000Z/
/COPT2.1.ER.000000T0000Z.190109T0030Z.000000T0000Z.NO/
713 PM CST Wed Jan 16 2019
The Flood Warning continues for
The South Sulphur River Near Cooper.
* At 0615 PM Wednesday the stage was 17.90 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will remain near 18 feet for the next few
days.
&&
LAT...LON 3337 9567 3341 9556 3341 9549 3330 9548
3329 9557
$$341
WGUS84 KFWD 171435
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
835 AM CST Thu Jan 17 2019
...The Flood Warning continues for the following areas in Texas...
South Sulphur River Near Cooper Affecting Delta and Hopkins
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC119-223-180234-
/O.CON.KFWD.FL.W.0013.000000T0000Z-000000T0000Z/
/COPT2.1.ER.000000T0000Z.190109T0030Z.000000T0000Z.NO/
835 AM CST Thu Jan 17 2019
The Flood Warning continues for
The South Sulphur River Near Cooper.
* At 0530 AM Thursday the stage was 17.88 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18 feet by
Thursday afternoon and then remain above flood for the next few
days.
&&
LAT...LON 3337 9567 3341 9556 3341 9549 3330 9548
3329 9557
$$195
WGUS84 KFWD 180112
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
712 PM CST Thu Jan 17 2019
...The Flood Warning continues for the following areas in Texas...
South Sulphur River near Cooper affecting Delta and Hopkins
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC119-223-181311-
/O.CON.KFWD.FL.W.0013.000000T0000Z-000000T0000Z/
/COPT2.1.ER.000000T0000Z.190109T0030Z.000000T0000Z.NO/
712 PM CST Thu Jan 17 2019
The Flood Warning continues for
The South Sulphur River near Cooper.
* At 1000 AM Thursday the stage was 17.86 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will crest near 18 feet Friday after midnight
then remain above flood for the next few days.
&&
LAT...LON 3337 9567 3341 9556 3341 9549 3330 9548
3329 9557
$$334 WGUS84 KFWD 181503 FLSFWD Flood Statement National Weather Service Fort Worth TX 903 AM CST Fri Jan 18 2019 ...The Flood Warning is cancelled for the following areas in Texas... South Sulphur River Near Cooper Affecting Delta and Hopkins Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC119-223-181533- /O.CAN.KFWD.FL.W.0013.000000T0000Z-190118T1503Z/ /COPT2.1.ER.000000T0000Z.190109T0030Z.190117T1936Z.NO/ 903 AM CST Fri Jan 18 2019 The Flood Warning is cancelled for The South Sulphur River Near Cooper. * At 0600 AM Friday the stage was 11.67 feet. * Flood stage is 16 feet. * Fell below flood stage at 2 PM Thursday. * Forecast...The river will continue to fall to near 12 feet by Saturday morning. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Jan 8, 5:42 AM CST, 2 hours 30 minutes earlier.
Area forecast discussion, Jan 8, 5:42 AM CST, 2 hours 30 minutes before
Area Forecast Discussion...UPDATED National Weather Service Fort Worth TX 542 AM CST Tue Jan 8 2019 .AVIATION... 12 UTC TAF Cycle Concerns---Wind shift associated with FROPA at all TAF sites. Low IFR vsby potential at Waco this morning. Light westerly breezes will continue for the next couple of hours before winds become northerly as a front moves southward. This wind shift will likely necessitate a shift to north flow for D10 terminals during the morning push. At Waco, the windshift will likely be closer towards noon today. The LIFR vsbys will remain east and southeast of the Metroplex TAFs, but there is a non-zero chance that these reduced vsbys could impact the Waco TAF. At this time, however, this potential appears too low to mention in this TAF. Northerly breezes will be sustained at 15 knots with gusts in the 20 to 22 knot range. Winds should subside after sunset this evening. High clouds will continue to drift overhead, but VFR is expected at all TAF sites. Bain && .SHORT TERM... /Issued 308 AM CST Tue Jan 8 2019/ /Today and Tonight/ The main challenge will be visibility trends across East and Central Texas this morning. Thereafter, a front will sweep through most of the area by this afternoon with breezy northerly winds. Outside of a few high clouds, mostly clear skies, light winds and recent rainfall has facilitated the development of fog---some dense---mainly across East and Central Texas. Short term NWP has struggled some to capture the areal extent of the ongoing dense fog and this creates a challenge. For now a Dense Fog Advisory is in effect thru 10 AM for areas near and southeast of a Sulphur Springs to Killeen line. A few more counties just west of the current advisory may need to be added prior to the 10 AM expiration time, but we will monitor trends. Fog should slowly erode after sunrise. The other story in the short term will be FROPA across the area today. The rain-free cold front is currently across northwest Oklahoma and will plunge southward through the morning and afternoon hours. Moisture in the lower troposphere remains quite limited and thus rain appears unlikely---though mid and upper level cloud cover will likely continue to stream in overhead from the west. It will get breezy and cooler behind the front at modest CAA, pressure rises near +1.5 mb/hr and mixing of 30-35 knot 925mb flow down to the surface commences. Some areas north of the US HWY 380 corridor may see gusts closer to 30 MPH, but sustained winds should remain below Wind Advisory criteria. It will be cooler than the past several days, though high temperatures in the 60s to near 70 degrees are well above seasonal normals. Tonight should be cooler as light north winds and a dry airmass will take shape across North and Central Texas. Overnight low temperatures will tumble into the 30s and 40s. Bain && .LONG TERM... /Issued 308 AM CST Tue Jan 8 2019/ /Wednesday through Monday/ A mostly sunny, dry and seasonably cool day is expected Wednesday as surface high pressure builds southward across the Central and Southern Plains and an upper ridge builds overhead. It will actually be a pleasant day with decreasing northerly winds and high temperatures in the middle and upper 50s. The upper ridge axis will shift to the east Wednesday night as a shortwave moves in from the Pacific. Upper level moisture will increase from west to east through the night, but low level moisture will be a little slower to respond to the approaching system. Therefore, showers will likely not begin across the western zones until moisture and large scale lift can increase sufficiently which should occur after sunrise Thursday. Rainfall Thursday will be very light and brief due to the fast movement of the lead shortwave. The best chances for any measurable rainfall Thursday will be across the northwest zones, but only a few hundredths of an inch are expected. The better precipitation chances will arrive Thursday night through Friday when the main shortwave ejects eastward out of the Desert Southwest. Although all areas should see periods of light to moderate rain Thursday night through Friday, widespread heavy rainfall is not anticipated due to limited instability and precipitable water values near or below 1 inch. Of course any additional rainfall over already damp soil and dormant vegetation could result in rapid runoff with a potential for some flooding of low lying/flood prone locations, especially across the Central Texas zones. The numerous showers and extensive cloud cover will keep temperatures cool with lows Thursday night and generally in the lower and middle 40s. Highs Friday will range from the middle 40s in the north to the upper 50s in the far south. The shortwave will march across the region Friday night/Saturday morning which will shift the highest PoPs to the eastern zones and also increase mid level instability. Therefore, some isolated thunder will be possible along with a better chance for brief heavy rainfall, especially across the southeast zones. The passage of the trough axis will also allow a cold front to move in from the north, ushering in drier and cooler air. Highs Saturday will range from the upper 40s near the Red River to the middle 50s in the south. Sunday will be sunny, dry and continued cool with highs in the upper 40s to lower 50s. A slight warmup is expected Monday with brief ridging aloft and a slow return of low level moisture. The warmup should continue as we head into Tuesday, but rain chances will likely return as we head into the middle of next week. && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 63 39 57 41 53 / 0 0 0 10 10 Waco 67 40 59 40 53 / 0 0 0 5 10 Paris 63 38 55 36 48 / 0 0 0 5 20 Denton 62 36 56 39 51 / 0 0 0 10 20 McKinney 62 36 56 38 51 / 0 0 0 10 20 Dallas 65 41 58 41 53 / 0 0 0 10 10 Terrell 65 39 57 39 52 / 0 0 0 5 10 Corsicana 67 42 57 40 53 / 0 0 0 5 10 Temple 68 41 57 41 55 / 0 0 0 5 10 Mineral Wells 64 36 58 40 53 / 0 0 0 10 20 && .FWD WATCHES/WARNINGS/ADVISORIES... Dense Fog Advisory until 10 AM CST this morning for TXZ107-122- 123-135-146>148-158-160>162-174-175. && 24/79
Hazardous weather outlook, Jan 8, 3:08 AM CST, 5 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 308 AM CST Tue Jan 8 2019 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-090915- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 308 AM CST Tue Jan 8 2019 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. Fog will be possible this morning across parts of Central and most of East Texas. Visibility may fall below 1 mile in spots. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Heavy rain Thursday night through Friday may lead to some minor flooding concerns mainly across Central Texas. Low lying and flood prone areas may be impacted if the heavy rain becomes concentrated in a specific area. Flooding of creeks, small streams, lakes and rivers will also be possible. Isolated thunderstorms will be possible on Friday night across Central Texas. No severe weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Bain
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 1:18 AM CST | Dense Fog Advisory | FWD | Anderson, Bell, Falls, Freestone, Henderson, Hopkins and 7 more | 9 hr |
Nearby
River Flood Warnings in Texas, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.